# SDR SIMA20211103004

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 51,446 hours, 43,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LOCATOR MARKER AFT FACING INOP.-C/A-T/S PER WM 33-50-50. FOUND SP9125 DISCONNECTED.RAR SP9125 IAW SWPM 20-21-00. OPC GOOD IAW AMM 33-50-00.
